American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32.40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Ricardo Nirenberg and R. O. Wells. Approximation theorems on differentiable submanifolds of a complex manifold . Trans. Amer. Math. Soc. 142 (1969) 15-35. MR 0245834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Clifford J. Earle. Reduced Teichm\"uller spaces . Trans. Amer. Math. Soc. 126 (1967) 54-63. MR 0204642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1